# SDR UPS01437287

- Difficulty date: November 1, 2001
- Submitted: November 16, 2001
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- Aircraft time: 66,302 hours, 16,182 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RIGHT BS 320 NOSE WHEEL WELL FRAME CRACK AT 5 EA FASTENER HOLES WHICH 4 EA AT WEB AND 1 EA AT CHORD FOR DETAIL, PLS REFER ATTACHED FIGURE.  FRAME REPAIRED AS PER SRM 51-40-03 FIG 1.  CHORD REPAIRED AS PER SRM 51-40-04 FIG 2.
